# SDR JGVR20180209002

- Difficulty date: February 9, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 10,204 hours, 6,806 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLANGE OF THE RT SPAR CAP, IN THE VERTICAL STABILIZER. BLENDED AND PERFORMED AN ULTRASONIC THICKNESS INSPECTION, AND EDDY CURRENT INSPECTION.  TREATED AREA AND TOP COATED IAW REPAIR MEMO.
